Jump to content
CrazyBoards.org

Seroquel/Quetiapine - upped dose side effects? constant panic/anxiety attacks


Recommended Posts

I've been on Seroquel( well generic, Quetiapine ) for months now, i've been on 100mg at night - Since its been amazing for helping me sleep at night, i have noticed my anxiety hasnt really improved ( not blaming meds ) and my moods have not either, infact im up and down in some type of pattern ( noticed a week or 2 weeks before im due for my period ) i seem to get suicidal and/or really depressed ) - anyways im going off topic a little -

Wanting to not be sleeping my days away i thought id go back to GP and tell him, i told him i really dont wanna change meds ( because this is my first time being on Antipsych meds ) and i was scared enough as it is going on them in the first place - anyways, he said for me to take 100 mg in the morning and see how that goes - oh boy was i wrong in feeling like that would help..

I was doing that dosage for 3 days, those days were all fine, infact i was feeling really drugged up and relaxed ( i took that as a good sign that that would start working in a week or so ) - Hell no, no no no no - Its been 7 days since i had light headed and HUGE panic attack that is just worse, i got up to get a drink from being on pc and i though oh wow this is weird i dont feel good, its like a panic attack but worse, walking around i thought fuck im going to passout, yup im going to pass out and im gone, something felt so so wrong, anyways not a good time i nearly had to get my mum to call ambo, she really wanted me to but i freak out, im scared oh hospitals (aswell as ending up in psych ward, great fear ) - anyways to cut it short, 2 doctors later and im on day 7, i feel not well at all still. After this happened i went back to my 100mg dosage at night only ( 2nd doc that i had to call to home ( home doc ) said to do that, 1st doc i went to was really useless ( Sunday doc, my doc was shut ) - I still feel like walking around and even sitting down like im going to pass out and panic attacks/anxiety attacks, the main thing is i feel like im " not here" its scary as fuck and i want it to go away, its horrible its hell. Does anyone have a clue or something happened to them going up in dosage on Seroquel/Quetiapine ?

Both doctors didnt give much - And yes im going to go see a pdoc, its just really hard atm, im really struggling, i wanna feel like myself again, i want these passing out/ not feeling like im here that i get with panic attacks to go away, i thought by now id be better since im on my normal dose again and its been days, and im doing my best to stay as calm as possible and not freak out as i read thats not going to make it better. Also have freaked myself out at reading another forum and people have this and its lasted them a month/ or months or even years, im so scared and im so so tired, its draining, i feel like im always on the couch now, so instead of sleeping my days away im now couch bound and feeling like this..

I've been meaning to make this thread for days now, i keep holding hope that its going to go away

I hope i havent forgotten  anything and sorry about typing or any errors as my mind is just really all over the place confuses slightly

It might not even be from the upped dose? I dont know. I thought maybe its from something else, since i have been have nightmares ( meds make them vivid but then again i have dreams that are vivid so im not blaming meds ) and it has been bringing someone up but i wont get into that as its very TW im sure to others, and it might not even have anything to do with that.

Link to comment
Share on other sites

Seroquel has a half-life of 12h for the active metabolite, so if you dropped back down to 100mg and it's been a week, you should be stable on that dose.

It sounds like the med just isn't working for you. A dose increase may not be the best choice based on your side effects. Might want to talk to your doc about trying something different. I've had APs cause mixed episodes, which sound like what you're describing. Also, when I was on Seroquel, even low doses, it had a tendency to cause nightmares, as well as the energy issues, and it gave me a flat affect as well.

APs are scary drugs and can cause all sorts of wild side effects that can make you miserable. Usually stopping them will alleviate the side effects, but at the cost of your original symptoms returning. I wouldn't worry about long term issues from seroquel, and the worst thing about stopping it is the transient rebound insomnia for a few days. It sucks but it will pass. I've started and stopped seroquel four or five different times over the past five years, and it's been consistent in behavior. All of us here have different experiences on APs, so the best recommendation is talk to your doc about what's going on and maybe trying something different. There are a lot of options and not everyone reacts the same.

It sucks to feel like you do. I've been there, and had APs make it worse. Just try to remember it's only temporary and there are options :)

  • Like 1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...